Recent post I received regarding Levaquin ( Levofloxacin ) Toxicity.

Today, I woke up an received the following message in my inbox:

My younger brother has been in jail for three months now as the result of going crazy after four days of taking Levaquin. He is a gentle, sweet, wonderful guy who has never been in any trouble of any kind with the law, never been arrested, has been married for 25 years, has two teenage sons. He went crazy and took a fake bomb into a finance company. He doesn’t really remember much of it. He was perfectly fine when I saw him 10 days before he came down with pneumonia and was put on Levaquin. Now he is facing years in prison and I am stacking up lawyer fees that I can’t pay in order to try and get him the help he needs. If anyone has any advice, it would be very very welcome. Timothysampson@bellsouth.net

If anyone can provide legal advice or any type of advice on this situation it would be greatly appreciated. Stories like these make me so enraged at the corruption at the FDA. This is why I always say to please educate others of the crippling side effects of Levaquin and other quinolones.

Be Sociable, Share!
You can leave a response, or trackback from your own site.

One Response to “Recent post I received regarding Levaquin ( Levofloxacin ) Toxicity.”

  1. timothy sampson says:

    Thank you so much for posting this and asking people to offer advice. This situation with my brother is horrifying. He has lost 60 pounds in the past three months while in jail. Even with no knowledge whatsoever about the potential adverse reactions to Levaquin, he described it to me like he was outside his body watching himself do these things, like it was a movie and he was a character in it – based on what little he remembers. I saw him while this was going on, not knowing what he had done and that the police were looking for him, and he was a totally different person from the brother I have known for 45 years. I had no idea at the time that he was on Levaquin and didn’t know about the potential side effects until I started doing research on it when his wife gave me all of the prescription bottles of the medications he was on at the time. I KNEW something had to be wrong because he has never acted this way in his life. This is a man who used to do Christian counseling with inmates at the very jail he is stuck in now.

Leave a Reply


Design by Aaron Melvin